# SDR WXOA02002

- Difficulty date: May 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141016
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSC - UNSAFE NOSE GEAR DOWN INDICATION REPORTED BY FLIGHT CREW ON APPROACH.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE FOUND FAILURE OF NOSE GEAR POSITION INTERLOCK SWITCH (S1-412) TO BE CAUSE OF SYSTEM MALFUNCTION.  REMOVED AND REPLACED NOSE GEAR POSITION INTERLOCK SWITCH PER MM 32-21-03.  NOSE GEAR POSITION INDICATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
